# SDR RAIA970603

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 2758A000
- Condition: Failed
- Location: Rt Engine
- Part time: 8,857 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7468 - RIGHT AIR OFF CAPTION ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED RIGHT AIR OFF PRESSURE SWITCH.  (X)
